# SDR SWAA2025060275650

- Difficulty date: May 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 65,721 hours, 39,355 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR PANEL 844 DZ CRACKED <[01].  R&R AFT SERVICE DOOR PANEL REF. AMM 20-50-11.
